# SDR SWIA202158711

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL SPOTS OF CORROSION FROM FS863-953 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 6/04/2021)    REPLACED WITH NEW SIDE SEAT RAIL FROM FS863-953 REF CRJ700 AMM 53-00-49-000-801-A03.
